Itchy Skin

Hi Everyone,

I am taking 100 mg thyroxine per day for under active thyroid, i have been taking Thyroxine for 8 years and throughout those years have suffered a itchy rash and throat in keeping with an allergy, i have also been taking the diuretic type blood pressure medication Bendroflumetiazide, whenever i have complained about these itchy rashes to my GP he suggests it might be a reaction to the blood pressure treatment, i stopped taking this treatment for weeks and still got the rash, i feel i cannot stop taking thyroxine to find out if it is the culprit, recently after a private blood test it was tested i had liver problems, on checking this out on the net i discovered the symptoms could be due to my liver problem, either way my Health Centre is no help whatsoever, in helping me with those condidtions, the one thing they all have in common is that they are caused by my underactive thyroid which had been neglected for 8 years previous(2001) has anyone got any suggestions, i would love to hear from you, Thank you so much. Cheers MN

1 Reply

oldestnewest
  • i've had a similar problem and it's miserable. Completely giving up alcohol solved it for me.

You may also like...